EconPapers    
Economics at your fingertips  
 

Reassignment-proof rules for land rental problems

Alfredo Valencia-Toledo and Juan Vidal-Puga

International Journal of Game Theory, 2020, vol. 49, issue 1, No 8, 173-193

Abstract: Abstract We consider land rental problems where there are several communities that can act as lessors and a single tenant who does not necessary need all the available land. A rule should determine which communities become lessors, how much land they rent and at which price. We present a complete characterization of the family of rules that satisfy reassignment-proofness by merging and spliting, apart from land monotonicity. We also define two parametric subfamilies. The first one is characterized by adding a property of weighted standard for two-person. The second one is characterized by adding consistency and continuity.

Keywords: Land rental; Non-manipulability; Reassignment-proofness; Land monotonicity; Consistency (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s00182-019-00684-2 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
Working Paper: Reassignment-proof rules for land rental problems (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:49:y:2020:i:1:d:10.1007_s00182-019-00684-2

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-019-00684-2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:49:y:2020:i:1:d:10.1007_s00182-019-00684-2